English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Yang-Mills integrals

Krauth, W., Plefka, J., & Staudacher, M. (2000). Yang-Mills integrals. Classical and Quantum Gravity, 17(5), 1171-1179.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-572F-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5730-6
Genre: Conference Paper

Files

show Files
hide Files
:
9911170v2.pdf (Preprint), 185KB
Name:
9911170v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
cqg17_5_1171.pdf (Publisher version), 144KB
Name:
cqg17_5_1171.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Krauth, Werner, Author
Plefka, Jan1, Author
Staudacher, Matthias1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: SU (N ) Yang-Mills integrals form a new class of matrix models which, in their maximally supersymmetric version, are relevant to recent non-perturbative definitions of 10-dimensional IIB superstring theory and 11-dimensional M-theory. We demonstrate how Monte Carlo methods may be used to establish important properties of these models. In particular, we consider the partition functions as well as the matrix eigenvalue distributions. For the latter we derive a number of new exact results for SU (2). We also report preliminary computations of Wilson loops.

Details

show
hide
Language(s):
 Dates: 2000-03-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206197
URI: http://xxx.lanl.gov/archive/hep-lat
Other: arXiv:hep-th/9911170v2
DOI: 10.1088/0264-9381/17/5/326
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (5) Sequence Number: - Start / End Page: 1171 - 1179 Identifier: ISSN: 0264-9381